Title

Structure of the path length set in asymmetric trees

Document Type

Article

Publication Date

12-1-2005

Abstract

We characterize the path length set of asymmetric binary fractal trees in terms of the scaling ratios, r and ℓ. We show that if r + ℓ < 1, then the path length set is a Cantor set, and if r + ℓ ≥ 1, then the path length set is an interval. © World Scientific Publishing Company.

Publication Name

Fractals

Volume Number

13

First Page

293

Last Page

297

Issue Number

4

DOI

10.1142/S0218348X05002969

This document is currently not available here.

Share

COinS